# SDR A6WA200740083

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 6,974 hours, 6,430 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MSG AT ZERO DEGREES, LANDING WEIGHT 40,000 LBS, TOUCHDOWN SPEED 160 KNOTS, MAX BRAKE TEMP = 6.0 FLAP LANDING  PERFORMED RIG CHECK OF BPSU`S, IAW AMM 27-51-10, FOUND NR 6 AND NR 7 POTENTIOMETERS OUT OF ADJUSTMENT.  ADJUSTED POTENTIOMETERS AND PERFORMED CHECK AGAIN.  FOUND TEST TO BE COMPLETE.  AC GOOD FOR RETURN TO SERVICE.  ADDITIONAL:  UPON FURTHER INSPECTION OF FLAPS IN HANGAR, FOUND SLUSH AND ICE PACKED INSIDE RT IB FLAP WING TRAILING EDGE APPROX .7500 INCH THICK AND 36 INCHES LONG.  ICE MELTED OUT ON RT IB FLAP, DEPOWERED AND REPOWERED AC AND FLAP SYS RESET IAW SUPP 98-018A.  (K)
